Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ulisse Dini
Title: Grundlagen für eine Theorie der Functionen einer veränderlichen reellen Grösse
Additional book information: Deutsch bearbeitet von Dr. Jacob Lüroth, Professor zu Freiburg i. B., und Adolf Schepp, Premier Lieutenant A. D. zu Wiesbaden. Leipzig Teubner, 1892. 8vo, pp. xviii + 554.

Review Information:

Reviewer: J. Harkness
Journal: Bull. Amer. Math. Soc. 2 (1893), 71-76
DOI: https://doi.org/10.1090/S0002-9904-1893-00111-0